# SDR CA011109005

- Difficulty date: October 24, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727-25C
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 65,349 hours, 49,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION CORROSION WAS FOUND IN THE FUSELAGE SKIN ABOVE THE MAIN CARGO DOOR BETWEEN BS 500 AND BS 540 AND FROM STRINGER S-3L TO S-4R (LEVEL 3 CORROSION).
